# SDR GTIA2018061102688

- Difficulty date: June 9, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N629NK
- Make and model: Airbus A320-232
- Aircraft serial: 6300
- Aircraft time: 14,569 hours, 6,615 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S REPORT A DIRTY SOCK ODOR IN THE FWD CABIN.  TROUBLESHOT IAW TSM 5-50-00.  ACFT ON GROUND SOURCE, REMOVED AND PUT AIRCRAFT ON PACKS SYS.   NO ODOR NOTED, OK TO CONTINUE.
